MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II ABS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 2/5/2024, it was reported by a sales representative via email that an ar-1588tnt2 fibertag tightrope ii abs implant needle popped off.This was discovered during an unspecified procedure, with no reported patient harm.Additional information received on 2/16/2024: this was discovered during an acl procedure on (b)(6) 2024.The procedure was completed using another ar-1588tnt2 fibertag tightrope ii abs, and it was minimally delayed.Additional anesthesia was not needed, and the patient suffered no negative effects.
 
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause is an internal manufacturing process issue.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
FIBERTAG TIGHTROPE II ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18778089
Report Number1220246-2024-01117
Device Sequence Number8170216
Product Code MBI
UDI-Device Identifier00888867426696
UDI-Public00888867426696
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K202581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II ABS
Device Catalogue NumberAR-1588TNT2
Device Lot Number15131773
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown